# SDR CA000920011

- Difficulty date: August 14, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,631 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bolt
- Part number: LW31S444
- Condition: Loose
- Location: Lwr Otbd
- Component: Bolt & Nut, Lyc, LW18302
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  OUTBOARD TURBO MOUNT LOWER BOLT TO ENGINE DYNAFOCAL MOUNT BRACKET WAS FOUND LOOSE (HAND LOOSE) WITH PLAY IN MOUNT.  HOWEVER, CUTTER PIN WAS INSTALLED. NO WASHER P/N STD 2197 BETWEEN NUT P/N STD 1420 AND FACE OF BOSS ON MOUNT P/N LW-18302 (SUPPORT ASSY) ON BOLT P/N LW-31S4.44.  NO TORQUE ON NUT AND BOLT ASSY.  CAUGHT IN TIME, NO SIGNIFICANT FRETTTING ON SUPPORT BOSS OR ON  DYNAFOCAL MOUNT BRACKET.  (X)
